# SDR SWAA2016071853894

- Difficulty date: July 16, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 42,299 hours, 24,427 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Spring
- Condition: Missing
- Location: Aileron Sys
- Component: Centering Unit
- Component part number: 6939429
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK AT TAKEOFF, FLIGHT CONTROLS FELT VERY LIGHT AND UNRESPONSIVE.  FOUND LOWER SPRING MISSING ON AILERON FEEL AND CENTERING UNIT.   REPLACED UNIT IAW AMM.
